MathSciNet Relay Station
MathSciNet bibliographic data
MR2291297 Expansion
Freedman, David A. On the so-called "Huber sandwich estimator'' and "robust standard errors''. Amer. Statist. 60 (2006), no. 4, 299–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement